# SDR VNAA2025101011101

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 22,905 hours, 20,154 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 19183H7753
- Condition: Arced
- Location: 200
- Part time: 12,943 hours, 11,068 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOS WINDSHIELD ARCING IN FLIGHT QRH COMPLETED.   REMOVED AND REPLACED FO SIDE WINDSHIELD IAW AMM 56-11-01-000/400-801-A01-PSA. OPS TEST OF FO SIDE WINDSHIELD TEMPERATURE CONTROL PASSED IAW AMM 30-41-06-710-801-A01. PRESSURIZED THE AIRCRAFT FOR LEAK TEST OF THE WINDSHIELD IAW AMM 21-31-00-910-801-A02-PSA AND LEAK TEST PASSED.
